# SDR FDEA201302220412

- Difficulty date: February 22, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,145 hours, 11,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Bs 1741 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME AT BS 1741, LONGERON 12L, FOUND DENT.  REPAIRED AS PER SRM 53-00-07, FIGURE 201, REPAIR 2, REVISION 51.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 116.
